# SDR AALA20141129009

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 44,984 hours, 18,382 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH WHILE EXTENDING FLAPS TO 15 FOR LANDING NOTED FLAP ASYMMETRY NEEDLES STUCK AT 7 DEGREES & 9 DEGREES WITH FLAPS TRANSIT AMBER LIGHT ON.  LE DEVICE ANNUNCIATORS ALL GREEN.  ACCOMPLISHED FIM 27-51-00-810-832 BITE CHECK OF FSEU WITH NO FAULTS NOTED.  ACCOMPLISHED CHECK OF LT & RT FLAP SYNCHRO RESOLVERS IAW AMM 27-51-00-730-801.  SETTINGS CHECKED WITHIN LIMITS IAW TABLE 502.  R & R THE FSEU PRECAUTIONARY IAW AMM 27-51-01.  SYS CHECKED NORMAL.
